Characteristic Classes of Flat and of Partially Flat Regular Lie Algebroids over Foliated Manifolds
Publications du Département de mathématiques (Lyon) no. 1  (1995), p. 7-126
@article{PDML_1995___1_7_0,
     author = {Kubarski, Jan},
     title = {Characteristic Classes of Flat and of Partially Flat Regular Lie Algebroids over Foliated Manifolds},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     number = {1},
     year = {1995},
     pages = {7-126},
     language = {en},
     url = {http://www.numdam.org/item/PDML_1995___1_7_0}
}
Kubarski, Jan. Characteristic Classes of Flat and of Partially Flat Regular Lie Algebroids over Foliated Manifolds. Publications du Département de mathématiques (Lyon), no. 1 (1995), pp. 7-126. http://www.numdam.org/item/PDML_1995___1_7_0/

[1] Andrzejczak, G., Some characteristic invariants of foliated bundles, Dissertationes Mathematicae, CCXXII, PWN Warszawa 1984. | MR 735920 | Zbl 0561.57016

[2] Andrzejczak, G., Homomorfizm Cherna-Weila i klasy charakterystyczne foliacji (The Chern-Weil homomorphism and characteristic classes of foliations), refere on The Congress of Polish Society of Mathematics, Czestochowa, September, 1987.

[3] Almeida, R. & Molino, P., Suites d'Atiyah et feuilletages transversalement complets, C. R. Acad. Sci. Paris Ser. I Math., 300 (1985), 13-15. | MR 778785 | Zbl 0582.57015

[4] Almeida, R. & Molino, P., Suites d'Atiyah, feuilletages et quantification geometrique, Estrait du Seminaire du Geometrie différentielle, Montpellier, 1984-85. | Zbl 0596.57017

[5] Coste, A. & Dazord, P. & Weinstein, A., Groupoïdes symplectiques, Publ. Dep. Math. Universite de Lyon 1, 2/A 1987. | Numdam | MR 996653 | Zbl 0668.58017

[6] Ehresman, C., Les connexions infinitésimales dans un espace fibré différentiable, Colloque de topologie (espaces fibres), Bruxelles, 1950, 29-55. Liège 1951. | MR 42768 | Zbl 0054.07201

[7] Greub, W., Multilinear algebra, Springer-Verlag New York Inc. 1967. | MR 224623 | Zbl 0387.15001

[8] Greub, W. & Halperin, S. & Vanstorner, R., Connections, Curvature, and Cohomology Vol. II, Academie Press, New York and London, 1973. | Zbl 0335.57001

[9] Greub, W. & Halperin, S. & Vanstorner, R., Connections, Curvature, and Cohomology Vol. III, Academic Press, New York and London, 1976. | MR 400275 | Zbl 0372.57001

[10] Kamber, F. & Tondeur, Ph., Foliated Bundles and Characteristic Classes, Lectures Notes in Mathematics 493, Springer-Verlag 1975. | MR 402773 | Zbl 0308.57011

[11] Kubarski, J., Exponential mapping for Lie groupoids, Colloq. Math. XLVII (1982), 267-282. | MR 713145 | Zbl 0523.58045

[12] Kubarski, J., Exponential mapping for Lie groupoids. Applications, Colloquium Mathematicum, Vol. LIV, 1987, 39-48. | MR 928656 | Zbl 0638.22001

[13] Kubarski, J., Pradines-type groupoids over foliations; cohomology, connections and the Chern-Weil homomorphism, Preprint Nr 2, Institute of Mathematics, Technical University of Lódz, August 1986, | MR 946719

[14] Kubarski, J., Lie algebroid of a principal fibre bundle - three equivalent definitions, Prace Naukowe Politechniki Szczecinskiej, 11 (1988), 123-145. | MR 1129261 | Zbl 0758.55012

[15] Kubarski, J., Lie algebroid of a principal fibre bundle, Publ. Dep. Math. Universite de Lyon 1, 1'A, 1989. | Numdam | MR 1129261

[16] Kubarski, J., A criterion for the minimal closedness of the Lie subalgebra corresponding to a connected nonclosed Lie subgroup, Revista Matematica de la Universidad Complutense de Madrid, Vol. 4, numeros 2 y 3; 1991. | MR 1145691 | Zbl 0766.17004

[17] Kubarski, J., The Chern-Weil homomorphism of regular Lie algebroids, Publ. Dep. Math. Universite de Lyon 1, in printing.

[18] Kubarski, J., Bott's phenomenon in the theory of nonclosed Lie subgroups, in preparation.

[19] Kubarski, J., Invariant cohomology of Lie algebroids, in preparation.

[20] Mackenzie, K., Lie groupoids and Lie algebroids in differential Geometry, London Mathematical Society Lecture Note Series 124, Cambridge, 1987. | MR 896907 | Zbl 0683.53029

[21] Mackenzie, K., Algebraic constructions in the category of Lie algebroids, J. Algebra to appear . | MR 1037400 | Zbl 0696.22007

[22] Maxim-Raileanu, L., Cohomology of Lie algebroids, An. Sti. Univ. "Al. I. Cuza" Iasi. Sect. I a Mat. XXII f 2 (1976), 197-199. | MR 438358 | Zbl 0361.18013

[23] Molino, P., Etude des feuilletages transversalement complets et applications, Ann. Sci. École Norm. Sup., 10(3) (1977), 289-307. | Numdam | MR 458446 | Zbl 0368.57007

[24] Molino, P., Riemannian Foliations, Progress in Mathematics Vol. 73, Birkhäuser Boston Basel, 1988. | MR 932463 | Zbl 0633.53001

[25] Moore, C. C. & Schochet, C., Global Analysis on Foliated Spaces, Mathematical Sciences Research Institute publications; 9. 1988, Springer-Verlag New-York Inc. | MR 918974 | Zbl 0648.58034

[26] Ngo-Van-Que, Du prolongement des espaces fibres et des structures infinitesimales, Ann. Inst. Fourier, (Grenoble), 17, 1, (1967), 157-223. | Numdam | MR 221416 | Zbl 0157.28506

[27] Pelczar, A. & Szarski, J., Wstęp do teorli równań róźniczkowych, Część I (BM 66), PWN 1987. | MR 921032

[28] Pradines, J., Theorie de Lie pour les groupoïdes differentiables dans la catégorie des groupoïdes, Calcul differential dans la categorie des groupoïdes infinitesimaux", C. R. Acad. Sci. Ser.A-B, Paris, 264, (1967), 265-248, | MR 216409 | Zbl 0154.21704

[29] Pradines, J., Theorie de Lie pour les groupoïdes differentiables, Atti Conv Intern Geom 7 Diff. Bologna, 1967, Bologna-Amsterdam. | Zbl 0232.22028

[30] Pradines, J., Troisième théorème de Lie pour les groupoïdes différentiables, C. R. Acad. Sci. Ser.A-B, Paris, 267 (1968), 21-23. | Zbl 0172.03502

[31] Silkorski, R., Wstęp do teorli równań róźniczkowych (BM 42), PWN 1972,

[32] Silva, A. M., Atiyah sequences and complete closed pseudogroups preserving a local parallelism. Holomorphic dynamics, Proc. 2nd Int. Colloq. Dyn. Syst., Mexico City/Mex. 1986, Lecture Notes Math. 1345, 302-316 (1988). | MR 980966 | Zbl 0669.58039